Results 1 to 2 of 2
10th May 2014 04:35 AM #1
- Join Date
- May 2014
Pills for headaches unhealthy for the baby?
I have migraines every now and then, is it harmful for the baby if I take my medication?
12th May 2014 11:25 PM #2
I'm sorry to hear this. Did you also suffer from the migraines before you became pregnant?
This is the advice from the Migraine Trust:
'If you are taking any prophylactic (preventative) treatments you should discuss stopping these or switching to a safer alternative with your doctor. It is advisable to take as few drugs as possible in the lowest effective dose and ideally all drug treatments should usually be avoided whilst you are pregnant.'
It would be best if you spoke to your doctor about this. I assume you are talking about specific medication for migraines rather than normal painkillers (paracetamol)? You should also talk to your doctor about taking your medication and breastfeeding and check this is safe.
For further information on this topic please have a look at the Migraine Trust.
I hope this information helps you.